# SDR UPS05844940

- Difficulty date: July 9, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176S277266
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN CABIN SEAT TRACK PLUGS HAVE CORROSION AT STA 500 BL0.     REMOVED DAMAGED SEAT TRACK, FABRICATED AND INSTALLED SEAT TRACK SECTION IAW SRM 53-2-3 FIG 8A, FIG 12, AND 51-3-0.
